Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2017, Article ID 4804897, 19 pages
https://doi.org/10.1155/2017/4804897
Research Article

Optimal Control Techniques on a Mathematical Model for the Dynamics of Tungiasis in a Community

1School of Computational and Communication Science and Engineering, Nelson Mandela African Institution of Science and Technology, P.O. Box 447, Arusha, Tanzania
2Department of Mathematics, Makerere University, P.O. Box 7062, Kampala, Uganda

Correspondence should be addressed to Jairos Kahuru; zt.ca.tsia-mn@kheznihs

Received 20 March 2017; Accepted 2 July 2017; Published 14 August 2017

Academic Editor: Nawab Hussain

Copyright © 2017 Jairos Kahuru et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jairos Kahuru, Livingstone S. Luboobi, and Yaw Nkansah-Gyekye, “Optimal Control Techniques on a Mathematical Model for the Dynamics of Tungiasis in a Community,” International Journal of Mathematics and Mathematical Sciences, vol. 2017, Article ID 4804897, 19 pages, 2017. https://doi.org/10.1155/2017/4804897.